Translator Disclaimer
June 2010 The Continuity of Distribution-valued Additive Functionals for $H_1^\beta$
Tadashi NAKAJIMA
Tokyo J. Math. 33(1): 183-194 (June 2010). DOI: 10.3836/tjm/1279719586

Abstract

In [2] and [3], we discuss the existence and the $(a,t)$-joint continuity of the distribution-valued additive functional $A_T(a:t,\omega)=\int^t_0 T(X_s-a)$ for $T \in H^\beta_p$ except for the case of the $(a,t)$-joint continuity with $p=1$. In this paper, we discuss the $(a,t)$-joint continuity of the distribution-valued additive functional $A_T(a:t,\omega)$ for $T \in H^\beta_1$.

Citation

Download Citation

Tadashi NAKAJIMA. "The Continuity of Distribution-valued Additive Functionals for $H_1^\beta$." Tokyo J. Math. 33 (1) 183 - 194, June 2010. https://doi.org/10.3836/tjm/1279719586

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1202.60127
MathSciNet: MR2682889
Digital Object Identifier: 10.3836/tjm/1279719586

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top